Avascular necrosis following extensive chemotherapy and dexamethasone treatment in a patient with advanced ovarian cancer: case report and review of the literature.

@article{Gogas1996AvascularNF,
  title={Avascular necrosis following extensive chemotherapy and dexamethasone treatment in a patient with advanced ovarian cancer: case report and review of the literature.},
  author={Helena Gogas and David Fennelly},
  journal={Gynecologic oncology},
  year={1996},
  volume={63 3},
  pages={
          379-81
        }
}
Avascular necrosis has long been recognized as a complication of glucorticoid therapy. With the recent recognition of paclitaxel's activity in advanced ovarian cancer, increasing attention has been focused on the concomitant use of corticosteroid premedication and its associated morbidities. This report describes avascular necrosis occurring in a patient receiving chemotherapy with corticosteroid medication for advanced recurrent ovarian cancer. 

Citations

Publications citing this paper.
SHOWING 1-8 OF 8 CITATIONS